# SDR ASAA2021042034626

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 28,184 hours, 9,074 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21479
- Condition: Faulted
- Location: Rt Ecs
- Part time: 18,704 hours, 5,878 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCOND - ZONE TEMP CAUTION. GROUNDED - YES. REMOVED AND REPLACED ZONE TRIM AIR MODULATING VALVE POSITION. R/H FPX REF B737-900 AMM 21-61-21/401. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST AMM TASK 21-61-00-700-806-002. OPS CHECK GOOD.
